RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 2, Pages 173–183 (Mi jsfu419)  

Analytic continuation of power series by means of interpolating the coefficients by meromorphic functions

Aleksandr J. Mkrtchyan

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We study the problem of analytic continuation of a power series across an open arc on the boundary of the circle of convergence. The answer is given in terms of a meromorphic function of a special form that interpolates the coefficients of the series. We find the conditions for the sum of the series to extend analytically to a neigbourhood of the arc, to a sector defined by the arc, or to the whole complex plane except some arc on the convergence disk.

Keywords: Power series, analytic continuation, interpolating meromorphic function, indicator function.

Full text: PDF file (211 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 07.04.2015
Received in revised form: 20.04.2015
Accepted: 25.04.2015
Language:

Citation: Aleksandr J. Mkrtchyan, “Analytic continuation of power series by means of interpolating the coefficients by meromorphic functions”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015), 173–183

Citation in format AMSBIB
\Bibitem{Mkr15}
\by Aleksandr~J.~Mkrtchyan
\paper Analytic continuation of power series by means of interpolating the coefficients by meromorphic functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 2
\pages 173--183
\mathnet{http://mi.mathnet.ru/jsfu419}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu419
  • http://mi.mathnet.ru/eng/jsfu/v8/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:137
    Full text:64
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020